# SDR DLM88971191

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Smoking
- Location: Left
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN CRUISE FL 330 ENGINE ANTI-ICE ON, OILY SMELL ALONG WITH LT A/C HIGH TEMP LIGHT ANNUNCIATED.  SWITCHED FWD LT PACK TO MCO AND PLAC PER MEL 21-00-01A.  RAN PACK FOR BURN-OUT, NO SMELL NOTED.
